Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.

1996

Woodcock, Chris F., Graves-Morris, P.R. (1996) Generalised discriminants. Bulletin of the Australian Mathematical Society, 53 (1). pp. 149-157. ISSN 0004-9727. (doi:10.1017/s0004972700016828) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:18591)
This list was generated on Sun Mar 3 01:55:22 2024 GMT.